# SDR DL72S990561

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65182173
- Condition: Cracked
- Location: Bs 360-481
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4L SKIN LAP SPLICE BETWEEN FS 360 AND 481 REVEALED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN PANEL.  INTERNAL HFEC INSPECTION CONFIRMED 21 CRACKS ALONG THE PANEL LENGTH.  THE SKIN LAP SPLICE WAS  CUT OUT ALONG THE LENGTH OF THE PANEL AND REPAIRED WITH AN EXTERNAL ALUMINUM DOULBER PER ER/A 366884-14AD, REV A.
